Temodar medication errors
FDA and Schering-Plough are working on labeling changes for cancer therapy Temodar following seven medication error reports with two fatalities. Errors relate to two types of confusion: mix-up between product packaging's statement of quantity and dosage; and overdose. On Temodar packaging, "the strength appears directly beside the net quantity statement," FDA said. In two overdose cases, "patient was to receive temozolomide daily for five days, then be off for 23 days," but instead continued therapy for as much as three weeks. "It is unclear from the report narratives whether the error occurred due to a verbal or written miscommunication of the dosing instructions at the patient level or the pharmacy level," FDA said...
You may also be interested in...
The risk of inadvertently growing SARS-CoV-2 virus in cell and gene therapies and possibly infecting patients and workers should be assessed and mitigated, the agency advises.
Move was meant to preempt others’ efforts to secure the next six months of Regeneron’s COVID-19 antibody therapeutic.
The company is optimistic about a significant portion of eligible patients opting for its newly approved long-acting HIV therapy over daily, oral antiviral therapy.